Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 12 (1999), Issue 3, Pages 223-232
http://dx.doi.org/10.1155/S1048953399000210

Sensitivity analysis for variational inclusions by Wiener-Hopf equation techniques

1Université des Antilles et de la Guyane, Mathématiques, Pointe-à-Pitre 97159, Guadeloupe
2Dalhousie University, Mathematics and Statistics, Nova Scotia, Halifax B3H 3J5, Canada

Received 1 July 1997; Revised 1 May 1998

Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

In this paper, we extend the sensitivity analysis framework developed recently for variational inequalities by Noor and Yen to variational inclusions relying on Wiener-Hopf equation techniques. We prove the continuity and the Lipschitz continuity of the locally unique solution to parametric variational inclusions without assuming differentiability of the given data.